# SDR DALA2017010300178

- Difficulty date: December 30, 2016
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 45,814 hours, 20,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON THE SIDE BOX BEAM AT FRAME 43.   REPAIRED IAW AMDS 5310-01450-02.
